Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DISCRETISATION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 10654

  • Page / 427
Export

Selection :

  • and

DISCRETISATION OPTIMALE D'UN ENSEMBLE DE SIGNAUXWYDRO K.1973; ARCH. AUTOMAT. TELEMECH.; POLSKA; DA. 1973; VOL. 18; NO 1; PP. 19-40; ABS. RUSSE ANGL.; BIBL. 9 REF.Serial Issue

DISCRETISATION OPTIMALE DES SIGNAUX ALEATOIRES ECHANTILLONNES EN AMPLITUDEBOLYCHEVTSEV AD.1973; AVTOMETRIJA; S.S.S.R.; DA. 1973; NO 1; PP. 32-40; BIBL. 11 REF.Serial Issue

THE CELL DISCRETIZATION ALGORITHM FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONSGREENSTADT J.1982; SIAM J. SCI. STAT. COMPUT.; ISSN 0196-5204; USA; DA. 1982; VOL. 3; NO 3; PP. 261-288; BIBL. 20 REF.Article

APPROXIMATIONS DES SOLUTIONS D'INEQUATIONS VARIATIONNELLES PARABOLIQUES AVEC CONVEXE DEPENDANT DU TEMPS = APPROXIMATIONS OF THE SOLUTIONS OF PARABOLIC VARIATIONAL INEQUALITIES WITH A TIME RELATED CONVEXDUHAMEL ALAIN.1981; ; FRA; DA. 1981; 100 P.; 30 CM; BIBL. 15 REF.; TH. 3E CYCLE: MATH. APPL./LILLE 1/1981/927Thesis

A FINITE-ELEMENT FORMULATION FOR THE VERTICAL DISCRETIZATION OF SIGMA-COORDINATE PRIMITIVE EQUATION MODELS.STANIFORTH AN; DALEY RW.1977; MONTH. WEATHER REV.; U.S.A.; DA. 1977; VOL. 105; NO 9; PP. 1108-1118; BIBL. 16 REF.Article

SOLVING COMPLETE FIXED RECOURSE PROBLEMS BY SUCCESSIVE DISCRETIZATION. EXTENDED ABSTRACTKALL P.1979; LECTURE NOTES ECON. MATH. SYST.; DEU; DA. 1979 PUBL. 1980; NO 179; PP. 135-138; BIBL. 2 REF.Conference Paper

CONVERGENT APPROXIMATIONS IN PARABOLIC VARIATIONAL INEQUALITIES. II: HAMILTON-JACOBI INEQUALITIESJEROME JW.1982; APPL. MATH. OPTIM.; ISSN 0095-4616; USA; DA. 1982; VOL. 8; NO 3; PP. 265-274; BIBL. 5 REF.Article

FAMILIES OF STRUCTURED QUADRATURE RULLS AND SOME RAMIFICATIONS OF REDUCIBILITYBAKER CTH.1982; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1982; VOL. 57; PP. 12-24; BIBL. 16 REF.Conference Paper

ON THE ESTIMATION OF THE BOUNDARY TEMPERATURE ON A SPHERE FROM MEASUREMENTS AT ITS CENTERMURIO DA.1982; J. COMPUT. APPL. MATH.; ISSN 0377-0427; BEL; DA. 1982; VOL. 8; NO 2; PP. 111-119; BIBL. 13 REF.Article

SOLUTIONS TO THE TIME-DEPENDENT SCHROEDINGER EQUATIONHARTLEY JG; RAY JR.1982; PHYS. REV. A; ISSN 0556-2791; USA; DA. 1982; VOL. 25; NO 4; PP. 2388-2390; BIBL. 5 REF.Article

DISCRETE SYSTEM FOR AUTOMATIC MONITORING OF COAL HUMIDITYAVDEEVA AF.1975; ZAP. LENINGRAD. GORN. INST.; S.S.S.R.; DA. 1975; VOL. 68; NO 1; PP. 68-72; BIBL. 3 REF.Article

HIGH ORDER METHODS FOR ELLEPTIC PARTIAL DIFFERENTIAL EQUATIONS WITH SINGULARITIESHOUSTIS EN; RICE JR.1982; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1982; VOL. 18; NO 5; PP. 737-754; BIBL. 15 REF.Article

ON THE BACKWARD EULER METHOD FOR PARABOLIC EQUATIONS WITH ROUGH INITIAL DATAHUANG MINGYOU; THOMEE V.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 3; PP. 599-603; BIBL. 7 REF.Article

TWO-STEP METHODS FOR THE NUMERICAL SOLUTION OF THE SCHROEDINGER EQUATIONRAPTIS AD.1982; COMPUTING (WIEN); ISSN 0010-485X; AUT; DA. 1982; VOL. 28; NO 4; PP. 373-378; ABS. GER; BIBL. 9 REF.Article

VARIABLE STEP SIZE MULTISTEP METHODS FOR PARABOLIC PROBLEMSLE ROUX MN.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 4; PP. 725-741; BIBL. 7 REF.Article

HYPERBOLISCHE EVOLUTIONSPROBLEME MIT UNSTETIGEN DATEN UND IHRE LOESUNG MIT DER HORIZONTALEN LINIENMETHODE = PROBLEME D'EVOLUTION HYPERBOLIQUE AVEC DES DONNEES CONTINUES ET SA RESOLUTION PAR LA METHODE LIGNE HORIZONTALEHALTER E; MUNZ CD.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 5; PP. R280-T282; BIBL. 2 REF.Article

TIME DISCRETIZATION IN THE BACKWARD SOLUTION OF PARABOLIC EQUATIONS:: IIELDEN L.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 39; NO 159; PP. 69-84; BIBL. 9 REF.Article

ON A MAXIMUM PRINCIPLE FOR MATRICES, AND ON CONSERVATION OF MONOTONICITY. WITH APPLICATIONS TO DISCRETIZATION METHODSSTOYAN G.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 8; PP. 375-381; ABS. GER/RUS; BIBL. 17 REF.Article

TIME DISCRETIZATION IN THE BACKWARD SOLUTION OF PARABOLIC EQUATIONS: IELDEN L.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 39; NO 159; PP. 53-68; BIBL. 15 REF.Article

TWO-STEP SPLITTING METHODS FOR SEMI-DISCRETE SECOND ORDER HYPERBOLIC PARTIAL DIFFERENTIAL EQUATIONSDEVRIES HB.1982; STICHT. MATH. CENT., AFD. NUMER. WISKD.; ISSN 0376-4036; NLD; DA. 1982; 120/82; 26 P.; BIBL. 17 REF.Serial Issue

SCHNELLE LOESUNG VON RANDWERTAUFGABEN = RESOLUTION RAPIDE DE PROBLEMES AUX LIMITESMEIS T; BRANCA HW.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 5; PP. T263-T270; BIBL. 33 REF.Article

UEBER DAS IL'IN-DIFFERENZSCHEMA FUER DIE DIFFUSIONS-KONVEKTIONS-GLEICHUNG = SUR LE SCHEMA AUX DIFFERENCES DE IL'IN POUR L'EQUATION DE DIFFUSION-CONVECTIONGORENFLO R; KIESNER S.1982; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1982; VOL. 58; PP. 73-89; ABS. ENG; BIBL. 13 REF.Conference Paper

ABSORBING BOUNDARY CONDITIONS FOR THE DISCRETIZATION SCHEMES OF THE ONE-DIMENSIONAL WAVE EQUATIONHALPERN L.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 38; NO 158; PP. 415-429; BIBL. 14 REF.Article

APPROXIMATION OF HOPF BIFURCATIONBERNARDI C.1982; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1982; VOL. 39; NO 1; PP. 15-37; BIBL. 13 REF.Article

ESTIMATION EUTROPIQUE DE LA DISCRETION D'UNE RADIOTRANSMISSIONKANEVSKIJ ZM.1980; RADIOTEKHNIKA; SUN; DA. 1980; VOL. 35; NO 4; PP. 30-35; BIBL. 4 REF.Article

  • Page / 427